# SDR 08FDEA02392

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978152200100
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS GOUGES AT THE AFT CARGO DOOR FRAME 64 BETWEEN STRINGER 27R AND 28 R.  BLENDED GOUGES AT THE AFT CARGO DOOR FRAME 64 BETWEEN STRINGER 27R AND 28R.  ORIGINAL THICKNESS ARE 0.236 AND 0.315 IAW A300-600 SRM 53-17-12.  REMAINING THICKNESS IS 0.214 AND 0.214 AND 0.285.  FOUND TO BE IN LIMITS IAW A300-600 SRM 53-10-12.  ALODINED AND PRIMED IAW A300-600 51-40-10.  PAINTED IAW A300-600 SRM 51-40-12.
